# SDR SWAA060797

- Difficulty date: March 10, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 41,104 hours, 35,521 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430
- Part serial: 2636
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT WING INBOARD T/E FORE FLAP DELAMINATED AT UPPER SURFACE.  REMOVED AND REPLACED FLAP ASSY PER MM.
